On the distribution of prime ideals
Doklady Akademii Nauk, Tome 140 (1961) no. 5, pp. 1029-1032
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_140_5_a12,
author = {\`E. K. Fogels},
title = {On the distribution of prime ideals},
journal = {Doklady Akademii Nauk},
pages = {1029--1032},
year = {1961},
volume = {140},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_140_5_a12/}
}
È. K. Fogels. On the distribution of prime ideals. Doklady Akademii Nauk, Tome 140 (1961) no. 5, pp. 1029-1032. http://geodesic.mathdoc.fr/item/DAN_1961_140_5_a12/